Alert archive / Alabama / Flash Flood Warnings in 2014
Flash Flood Warning 28, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jul 8, 2014, 9:56 PM CDT for Lauderdale County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2014, 9:56 PM CDT (02:56 UTC)
- Expired
- Jul 9, 2014, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 118 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 10:34 PM CDT | FLASH FLOOD | 1 E Florence, AL | A CAR WAS SWEPT OFF THE ROAD AT VETERANS DR AND COMMERCE ST WHEN A SMALL CREEK NEARBY OVERFLOWED ITS BANKS. PASSENGERS INSIDE ESCAPED WITHOUT INJURY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
474
WGUS54 KHUN 090256
FFWHUN
ALC077-090600-
/O.NEW.KHUN.FF.W.0028.140709T0256Z-140709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
956 PM CDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 100 AM CDT
* AT 953 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS CENTRAL AND WESTERN LAUDERDALE COUNTY. UPWARDS
OF TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...ST. FLORIAN...UNDERWOOD-PETERSVILLE...WATERLOO...
WRIGHT...OAKLAND...CLOVERDALE...THREET AND ZIP CITY.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE
ACROSS WESTERN AND CENTRAL LAUDERDALE COUNTY THROUGH THE LATE NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3501 8820 3500 8758 3483 8756 3480 8762
3478 8768 3484 8793 3487 8796 3491 8804
3489 8810 3491 8814
$$
RSB1 follow-up statement
353
WGUS74 KHUN 090431
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1131 PM CDT TUE JUL 8 2014
ALC077-090600-
/O.CON.KHUN.FF.W.0028.000000T0000Z-140709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUDERDALE AL-
1131 PM CDT TUE JUL 8 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
WESTERN LAUDERDALE COUNTY...
AT 1130 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...ST. FLORIAN...UNDERWOOD-PETERSVILLE...WATERLOO...WRIGHT...
OAKLAND...CLOVERDALE...THREET AND ZIP CITY.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN
WESTERN LAUDERDALE COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3501 8820 3500 8758 3483 8756 3480 8762
3478 8768 3484 8793 3487 8796 3491 8804
3489 8810 3491 8814
$$
RSBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 6:56 PM CDT, 3 hours earlier.
Area forecast discussion, Jul 8, 6:56 PM CDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 656 PM CDT TUE JUL 8 2014 .UPDATE... FOR 00Z TAFS && .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... /ISSUED 328 PM CDT TUE JUL 8 2014/ A MID-LEVEL SHORTWAVE TROUGH ROTATING AROUND THE SOUTHERN FLANK OF THE MIDWEST/OH RIVER VALLEY UPPER TROUGH WILL ACT TO PUSH THE SFC COLD FRONT, CURRENTLY LOCATED FROM S MO TO NORTH CENTRAL IN, SOUTHEASTWARD. AS IT MOVES SE, IN CONJUNCTION WITH LINGERING OUTFLOW BOUNDARIES, CURRENT CONVECTIVE ACTIVITY IS EXPECTED TO PROGRESS EASTWARD THIS EVENING. FURTHER NORTH, INCREASED WIND SHEAR AND LIFT OVER MIDDLE TN, THERE IS A STRONG LIKELIHOOD THAT A QLCS/SQUALL LINE MAY DEVELOP AHEAD OF THE FRONT LATE TONIGHT AND PROGRESS ACROSS THE AREA SE BEHIND LINGERING DISCRETE CONVECTIVE CELLS. GREATER WIND SHEAR OVER MIDDLE TN MAY RESULT IN SOME OF THESE STORMS PRODUCING DAMAGING WINDS BEFORE WEAKENING AS THEY ARRIVE OVER S MIDDLE TN. MUCH OF THE AREA IS WITHIN A MARITIME TROPICAL ENVIRONMENT WITH PWATS RISING CLOSE TO 2.0 INCHES BY TOMORROW MORNING AND SFC DEWPOINTS IN THE UPPER 60S TO LOW 70S. FORECAST SOUNDINGS AND OTHER PLAN VIEW PRODUCTS INDICATE AN UNSTABLE ENVIRONMENT HOLDING THROUGH MOST OF THE NIGHT. MUCAPE VALUES ARE BTWN 500-1000 J/KG OVERNIGHT AND INCREASE BY LATER TOMORROW MORNING (09/16Z) TO 1500 J/KG. AS A RESULT, EXPECTING THE THREATS WITH ANY OF THE CONVECTIVE ACTIVITY TO BE GUSTY WINDS UP TO 50 MPH WITH HYBRID MICROBURST POTENTIAL AND HEAVY RAINFALL. THE THREAT MAY TRANSITION SOMEWHAT TOMORROW TO WET MICROBURST AS THE LOW-LEVELS DRY SLIGHTLY, BUT THE HEAVY RAINFALL THREAT WILL PREVAIL AS THE ENVIRONMENT PROFILE CONTINUES TO BE SATURATED. THE SFC COLD FRONT APPEARS TO SLOW (OVER MIDDLE TN) AS IT EDGES S ON WEDNESDAY AFTERNOON (NOT UNUSUAL FOR THIS TIME OF YEAR), AND WILL KEEP POPS GOING THROUGH THE DAY GIVEN THIS POSSIBILITY. ADDITIONALLY, DID ADJUST DAYTIME HIGH TEMPERATURES LOWER TO ACCOUNT FOR THE CLOUD COVER AND EXPECTED CONVECTIVE ACTIVITY WITH THE CAVEAT THAT ANY BREAKS IN THE CLOUDS WILL SEND TEMPERATURES HIGHER ON WED. THUNDERSTORM ACTIVITY WILL SLOWLY SHIFT SOUTHEAST AS THE SFC COLD FRONT SLOWLY MOVES SOUTHEAST. THE FRONT MAY ACTUALLY OSCILLATE IN ITS LOCATION AS IT FINALLY PASSES OVER THE REGION AND HAVE KEPT THUNDERSTORM CHANCES IN THE FORECAST THROUGH THE DAY ON THURSDAY MAINLY S OF THE TN RIVER. .LONG TERM (FRIDAY THROUGH TUESDAY)... A DRIER CP AIRMASS SHOULD THEN PREVAIL ON FRIDAY WITH TEMPERATURES IN THE LOW 90S BUT WITH LOWER DEWPOINTS IN THE 60S. THE UPPER FLOW PATTERN BEGINS TO TRANSITION TO A QUASI-ZONAL FLOW PATTERN UNTIL SUNDAY WHICH WILL TRANSLATE TO A MORE SUMMERTIME QUIET HOT/HUMID WEEKEND WITH AFTERNOON CHANCES FOR THUNDERSTORMS. THEN, THE POLAR VORTEX SHIFTS SOUTHWARD ACROSS THE GREAT LAKES AND OH RIVER VALLEY BY SUNDAY NIGHT THROUGH TUESDAY WHICH WILL PLACE A NW FLOW PATTERN ACROSS THE SOUTHEAST WITH THE BUILDING RIDGE OVER THE WESTERN HALF OF THE COUNTRY. IN EFFECT, THIS COULD SETUP A TRAIN OF MCS' MOVING SE FROM THE PLAINS TO THE SOUTHEAST WITH COOLER TEMPS POSSIBLE DURING THE DAY ON MONDAY/TUESDAY. THUS, HAVE KEPT POPS IN THE FORECAST FROM SUNDAY NIGHT THROUGH TUESDAY. SL.77 && .AVIATION... FOR 00Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. CURRENTLY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE REMAINING JUST NORTH OF THE TAF SITES BUT MAY BECOME VCTS IF THEY DIP FURTHER TO THE SOUTH IN THE NEXT FEW HOURS. MORE STORMS ARE POSSIBLE AROUND MIDNIGHT AND AGAIN WEDNESDAY AFTERNOON WHEN A COLD APPROACHES THE AREA. CONDITIONS COULD BECOME MVFR WITHIN THE STRONGER STORMS. JMS && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 8, 8:36 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 836 PM CDT TUE JUL 8 2014 ALZ001>010-016-TNZ076-096-097-091015- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 836 PM CDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... STORMS WILL BECOME MORE NUMEROUS OVERNIGHT AS A FRONT MOVES CLOSER TO THE AREA. SOME THUNDERSTORMS COULD STILL BE STRONG TO SEVERE...CAPABLE OF PRODUCING STRONG TO DAMAGING WINDS...VERY HEAVY RAINFALL AND FREQUENT LIGHTNING. AREAS IN SOUTHERN MIDDLE TENNESSEE HAVE THE HIGHEST CHANCE OF RECEIVING THE STRONGEST WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORM CHANCES WILL CONTINUE FOR WEDNESDAY AND WEDNESDAY NIGHT AS THE FRONT PROGRESSES SOUTHWARD ACROSS THE AREA. THE THREAT FOR STRONG STORMS WILL CONTINUE...WITH STRONG GUSTY WINDS AND TORRENTIAL RAINFALL AS THE PRIMARY THREATS. STORMS MAY LINGER INTO THURSDAY MAINLY FOR SOUTHERN PORTIONS OF THE AREA...BUT THE THREAT FOR STRONG STORMS WILL DIMINISH. MAINLY AFTERNOON THUNDERSTORMS ARE EXPECTED FOR THE AREA ON SATURDAY AND SUNDAY AS A WARM AND HUMID AIRMASS MOVES BACK INTO THE REGION. ANY STORMS WILL LIKELY BE SMALL AND BRIEF. CHANCES FOR STORMS WILL INCREASE A LITTLE BY MONDAY AS ANOTHER COLD FRONT APPROACHES THE AREA. .SPOTTER CALL TO ACTION STATEMENT... FORMAL ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 8, 5:01 PM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
501 PM CDT TUE JUL 8 2014
ALZ009-010-082230-
DE KALB AL-JACKSON AL-
501 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE KALB AND
SOUTHEASTERN JACKSON COUNTIES UNTIL 530 PM CDT...
AT 500 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
PISGAH...OR 7 MILES EAST OF SCOTTSBORO...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT PAYNE...HENAGAR...SYLVANIA...IDER...PISGAH...VALLEY HEAD...
HAMMONDVILLE...MENTONE...DUTTON AND SULPHER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 3447 8564 3461 8599 3480 8590 3473 8556
3471 8555
TIME...MOT...LOC 2200Z 289DEG 21KT 3469 8590
RSBSpecial weather statement, Jul 8, 5:03 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
503 PM CDT TUE JUL 8 2014
ALZ016-082230-
CULLMAN AL-
503 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CULLMAN COUNTY UNTIL
530 PM CDT...
AT 503 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HOLLY POND...OR 8 MILES EAST OF CULLMAN...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CULLMAN...HOLLY POND...BAILEYTON...EVA...FAIRVIEW AND WALTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3415 8682 3431 8676 3431 8668 3427 8646
3426 8645 3426 8649 3425 8650 3425 8652
3423 8652 3420 8655 3419 8655 3415 8659
3412 8660 3412 8663 3409 8666
TIME...MOT...LOC 2203Z 289DEG 21KT 3422 8671
RSBSpecial weather statement, Jul 8, 5:05 PM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
505 PM CDT TUE JUL 8 2014
ALZ016-082230-
CULLMAN AL-
505 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CULLMAN COUNTY UNTIL
530 PM CDT...
AT 504 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HELICON...OR 8 MILES EAST OF ARLEY...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HANCEVILLE...GOOD HOPE...DODGE CITY...GARDEN CITY...COLONY...
WILBURN...ARKADELPHIA...BLACK BOTTOM...CRANE HILL AND BREMEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3399 8715 3399 8711 3418 8711 3408 8670
3406 8669 3406 8671 3403 8671 3395 8679
3396 8682 3394 8682 3395 8685 3393 8686
3394 8688 3392 8689 3391 8692 3387 8693
TIME...MOT...LOC 2204Z 289DEG 24KT 3407 8707
RSBSpecial weather statement, Jul 8, 5:32 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
532 PM CDT TUE JUL 8 2014
ALZ008-010-082300-
MARSHALL AL-DE KALB AL-
532 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL AND
SOUTHWESTERN DE KALB COUNTIES UNTIL 600 PM CDT...
AT 531 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
NORTHEAST OF GUNTERSVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...GUNTERSVILLE...RAINSVILLE...COLLINSVILLE...
CROSSVILLE...FYFFE...GERALDINE...SHILOH...LAKEVIEW AND PAINTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 3423 8587 3426 8615 3430 8628 3451 8623
3453 8611 3452 8611 3452 8610 3451 8611
3446 8608 3447 8606 3449 8599 3450 8596
3449 8581
TIME...MOT...LOC 2231Z 280DEG 21KT 3441 8617
RSBSpecial weather statement, Jul 8, 7:59 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
759 PM CDT TUE JUL 8 2014
ALZ001-090130-
LAUDERDALE AL-
759 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAUDERDALE COUNTY
UNTIL 830 PM CDT...
AT 758 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
NORTH OF ST. FLORIAN...OR 14 MILES NORTH OF FLORENCE...MOVING
SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...ROGERSVILLE...KILLEN...LEXINGTON...ST. FLORIAN...
UNDERWOOD-PETERSVILLE...WHITEHEAD...CENTER STAR...ELGIN AND KINGTOWN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3500 8735 3483 8729 3481 8749 3483 8753
3482 8759 3480 8760 3480 8764 3500 8780
TIME...MOT...LOC 0058Z 329DEG 7KT 3501 8761
RSBSpecial weather statement, Jul 8, 8:30 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
830 PM CDT TUE JUL 8 2014
ALZ001-090200-
LAUDERDALE AL-
830 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAUDERDALE COUNTY
UNTIL 900 PM CDT...
AT 829 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LEXINGTON...OR 18 MILES NORTHEAST OF FLORENCE...MOVING SOUTHEAST AT
15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROGERSVILLE...KILLEN...LEXINGTON...ST. JOSEPH...ANDERSON...
WHITEHEAD...CENTER STAR...ELGIN...KINGTOWN AND GREEN HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3499 8725 3483 8721 3480 8735 3480 8743
3481 8746 3481 8748 3483 8752 3483 8755
3500 8766 3501 8745
TIME...MOT...LOC 0129Z 320DEG 14KT 3497 8742
RSBThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:59 PM CDT | Special Weather Statement | HUN | Lauderdale | 31 min |
| Jul 8, 8:30 PM CDT | Special Weather Statement | HUN | Lauderdale | 30 min |
| Jul 8, 8:57 PM CDT | Flash Flood Warning | HUN | Lauderdale | 3 hr |
| Jul 8, 11:39 PM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 51 min |
| Jul 8, 11:57 PM CDT | Flash Flood Warning | HUN | Colbert | 3 hr |
| Jul 8, 11:59 PM CDT | Special Weather Statement | HUN | Lauderdale | 61 min |
| Jul 9, 12:59 AM CDT | Flash Flood Warning | HUN | Lauderdale | 2 hr |
| Jul 9, 2:00 AM CDT | Special Weather Statement | HUN | Franklin | 45 min |
| Jul 9, 2:08 AM CDT | Flash Flood Warning | HUN | Franklin, Lawrence | 3 hr |
| Jul 9, 3:00 AM CDT | Areal Flood Warning | HUN | Colbert, Lauderdale | 3 hr |
| Jul 9, 5:00 AM CDT | Areal Flood Warning | HUN | Franklin, Lawrence | 60 min |
Nearby
Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.